Skip to main content

Optimal Transport and Stochastic Dynamics

Searching for OpenAIRE data...


Scaling Limits of Discrete Optimal Transport

Author(s): Peter Gladbach; Eva Kopfer; Jan Maas
Published in: 3, 2020
Publisher: Cornell University
DOI: 10.1137/19m1243440

Gromov's waist of non-radial Gaussian measures and radial non-Gaussian measures

Author(s): Akopyan, Arseniy; Karasev, Roman
Published in: 4, 2020, Page(s) 1-27, ISBN 9783030360191
Publisher: Springer Nature
DOI: 10.1007/978-3-030-36020-7_1

Homogenisation of one-dimensional discrete optimal transport

Author(s): Peter Gladbach; Eva Kopfer; Jan Maas; Lorenzo Portinale
Published in: Journal de Mathematiques Pures et Appliquees, 3, 2020, Page(s) 204-234, ISSN 0021-7824
Publisher: Elsevier BV
DOI: 10.1016/j.matpur.2020.02.008


Published in: Forum of Mathematics, Sigma, 6, 2018, ISSN 2050-5094
Publisher: Cambridge University Press
DOI: 10.1017/fms.2018.7

On the geometry of geodesics in discrete optimal transport

Author(s): Matthias Erbar, Jan Maas, Melchior Wirth
Published in: Calculus of Variations and Partial Differential Equations, 58/1, 2019, ISSN 0944-2669
Publisher: Springer Verlag
DOI: 10.1007/s00526-018-1456-1

Transition to Shocks in TASEP and Decoupling of Last Passage Times

Author(s): Peter Nejjar
Published in: Latin American Journal of Probability and Mathematical Statistics, 15/2, 2018, Page(s) 1311, ISSN 1980-0436
Publisher: Instituto Nacional de Matematica Pura e Aplicada
DOI: 10.30757/alea.v15-49

The Free Boundary Schur Process and Applications I

Author(s): Dan Betea, Jérémie Bouttier, Peter Nejjar, Mirjana Vuletić
Published in: Annales Henri Poincaré, 19/12, 2018, Page(s) 3663-3742, ISSN 1424-0637
Publisher: Birkhauser Verlag
DOI: 10.1007/s00023-018-0723-1

Limit law of a second class particle in TASEP with non-random initial condition

Author(s): P. L. Ferrari, P. Ghosal, P. Nejjar
Published in: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 55/3, 2019, Page(s) 1203-1225, ISSN 0246-0203
Publisher: Elsevier BV
DOI: 10.1214/18-aihp916

Non-commutative Calculus, Optimal Transport and Functional Inequalities in Dissipative Quantum Systems

Author(s): Eric A. Carlen, Jan Maas
Published in: Journal of Statistical Physics, 178/2, 2020, Page(s) 319-378, ISSN 0022-4715
Publisher: Kluwer Academic/Plenum Publishers
DOI: 10.1007/s10955-019-02434-w

Modeling of Chemical Reaction Systems with Detailed Balance Using Gradient Structures.

Author(s): Jan Maas; Alexander Mielke
Published in: Journal of Statistical Physics, 6, 2020, ISSN 0022-4715
Publisher: Kluwer Academic/Plenum Publishers
DOI: 10.20347/wias.preprint.2712

New edge asymptotics of skew Young diagrams via free boundaries

Author(s): Betea, Dan; Bouttier, Jérémie; Nejjar, Peter; Vuletić , Mirjana
Published in:, 10, 2019
Publisher: Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics